Alert archive / Michigan / Gale Warnings in 2009
Gale Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Mar 28, 2009, 3:26 AM EDT. It took effect at Mar 28, 2009, 8:00 PM EDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 3:26 AM EDT (07:26 UTC)
- In effect from
- Mar 28, 2009, 8:00 PM EDT
- Expired
- Mar 29, 2009, 10:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
293 WHUS73 KGRR 280726 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 326 AM EDT SAT MAR 28 2009 LMZ844>849-281530- /O.NEW.KGRR.GL.W.0003.090329T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 326 AM EDT SAT MAR 28 2009 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY. WIND SPEEDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND SUNDAY AS A VIGOROUS LOW PRESSURE SYSTEM MOVES NORTHEAST INTO OUR REGION. NORTHEAST GALES TO 35 KNOTS ARE ANTICIPATED THIS EVENING FOLLOWED BY NORTHWEST GALES TO 35 KNOTS LATE SUNDAY MORNING AND SUNDAY AFTERNOON. WAVE HEIGHTS OF 3 TO 6 FEET ARE ANTICIPATED TONIGHT AND 4 TO 7 FOOT WAVES ARE ANTICIPATED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LAURENS MJS
7 follow-up statements
349 WHUS73 KGRR 281454 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1054 AM EDT SAT MAR 28 2009 LMZ844>849-282300- /O.CON.KGRR.GL.W.0003.090329T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1054 AM EDT SAT MAR 28 2009 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... WINDS WILL INCREASE TONIGHT AS STRONG LOW PRESSURE MOVES TOWARDS LOWER MICHIGAN. NORTHEAST GALES TO 35 KNOTS CAN BE EXPECTED THIS EVENING FOLLOWED BY NORTHWEST GALES TO 35 KNOTS LATE SUNDAY MORNING AND SUNDAY AFTERNOON. WAVES WILL BE 3 TO 6 FEET TONIGHT AND 4 TO 7 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
371 WHUS73 KGRR 282003 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 PM EDT SAT MAR 28 2009 LMZ844>849-290415- /O.CON.KGRR.GL.W.0003.090329T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 403 PM EDT SAT MAR 28 2009 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY... HIGH WINDS AND WAVES WILL CONTINUE INTO SUNDAY EVENING WITH NORTHERLY GALES TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
742 WHUS73 KGRR 290203 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 PM EDT SAT MAR 28 2009 LMZ844>849-291015- /O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1003 PM EDT SAT MAR 28 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... HIGH WINDS AND WAVES WILL CONTINUE THROUGH SUNDAY EVENING WITH GALES TO 35 KNOTS. HIGHEST WIND GUSTS ARE ANTICIPATED SUNDAY AFTERNOON OUT OF THE NORTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LAURENS WDM
870 WHUS73 KGRR 290723 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 AM EDT SUN MAR 29 2009 LMZ844>849-291530- /O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 323 AM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... HIGH WINDS AND WAVES WILL CONTINUE THROUGH MID EVENING WITH GALES TO 35 KNOTS. HIGHEST WIND GUSTS ARE ANTICIPATED THIS AFTERNOON. WIND SPEEDS WILL GRADUALLY DIMINISH OVERNIGHT BUT WAVE HEIGHTS WILL NOT SUBSIDE UNTIL MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LAURENS MJS
832 WHUS73 KGRR 291426 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1026 AM EDT SUN MAR 29 2009 LMZ844>849-292230- /O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1026 AM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... NORTH GALES TO 35 KNOTS WILL BACK TO NORTHWEST THIS EVENING AND THEN DECREASE AFTER MIDNIGHT TO 5 TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
647 WHUS73 KGRR 291934 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 PM EDT SUN MAR 29 2009 LMZ844>849-300200- /O.CON.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 PM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... WIND GUSTS UP TO 35 KNOTS WILL CONTINUE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
099 WHUS73 KGRR 300215 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1015 PM EDT SUN MAR 29 2009 LMZ844>849-301015- /O.EXP.KGRR.GL.W.0003.000000T0000Z-090330T0200Z/ /O.NEW.KGRR.SC.Y.0011.090330T0215Z-090330T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1015 PM EDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. HIGH WAVES OF 4 TO 7 FEET WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT OVERNIGHT. 3 TO 5 FOOT WAVES MONDAY MORNING WILL CONTINUE TO SUBSIDE TO BELOW SMALL CRAFT ADVISORY CRITERIA BY LATE MORNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LAURENS DUKE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 27, 11:28 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Mar 27, 11:28 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1128 PM EDT FRI MAR 27 2009 LATEST UPDATE...AVIATION... .SYNOPSIS...(430 PM EDT FRI MAR 27 2009) A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN ILLINOIS TO LAKE HURON SATURDAY NIGHT AND SUNDAY. A BAND OF HEAVY WET SNOW NORTHWEST OF THE LOW TRACK MAY IMPACT AREAS NORTH AND WEST OF A LINE FROM ROUGHLY MUSKEGON TO CLARE. SOME FREEZING RAIN AND SLEET WILL ALSO BE POSSIBLE. MEANWHILE AREAS SOUTH AND EAST OF A MUSKEGON TO CLARE LINE WILL EXPERIENCE RAIN WITH A CHANCE OF THUNDERSTORMS SATURDAY NIGHT. THE RAIN WILL MIX WITH OR CHANGE TO SNOW LATE SATURDAY NIGHT AND SUNDAY WITH LITTLE OR SNOW ACCUMULATION. && .SHORT TERM...(430 PM EDT FRI MAR 27 2009) (TONIGHT THROUGH SUNDAY NIGHT) HAVE ISSUED A WINTER STORM WATCH FOR SATURDAY NIGHT AND SUNDAY TO COVER THE POTENTIAL OF POTENT TROWAL FEATURE SETTING UP ACROSS THE NW CWFA. LOW LEVEL TEMPS/THERMAL PROFILES WILL BE VERY CRITICAL AND IT IS A BORDERLINE SITUATION... BUT IF EVERYTHING COMES TOGETHER JUST RIGHT THERE COULD BE SOME VERY HEAVY SNOW RATES DUE TO VERY DYNAMIC AND CONVECTIVE NATURE OF SPRING SYSTEM. CURRENT WARM GROUND/SFC TEMPS WILL NOT MATTER TOO MUCH ESPECIALLY SINCE HEAVIEST PCPN RATES ARE PROGGED TO OCCUR AT NIGHT. THE H5 TROUGH TAKES ON A NEGATIVE TILT AS IT HEADS THIS WAY SATURDAY NIGHT AND SUNDAY... WITH A CLOSED COMPACT UPPER LOW IN THE BASE OF THE TROUGH WHICH HEADS TOWARD DETROIT. THE SURFACE SYSTEM DEEPENS AS IT MOVES INTO LWR MI AND WILL LIKELY BE IN AN OCCLUDED STATE BY THE TIME IT GETS HERE... WITH THE OCCLUSION PIVOTING NWWD. THE SEVERE WEATHER THREAT IS NOT ZERO IN THE SE CWFA... BUT IT IS RATHER LOW SINCE MOSTLY JUST ELEVATED CONVECTION IS EXPECTED TO IMPACT THE AREA. WILL HAVE A CHANCE OF THUNDER OVER MUCH OF THE CWFA SAT NIGHT AS NEGATIVE EPV IN THE 700-600 LAYER PASSES THROUGH. WOULD NOT EVEN RULE OUT SOME THUNDER ON SUNDAY IN THE SE CWFA UNDERNEATH THE H5 LOW. THESE TYPES OF SYSTEMS WITH THE CLOSED H5 LOW CAN BE SOME OF OUR BEST SNOW PRODUCERS... BUT ARE ALSO SOME OF THE MOST DIFFICULT TO FCST. IT IS QUITE POSSIBLE THAT DRY AIR WRAPPING INTO THE SYSTEM WILL ROTATE/PIVOT RATHER FAR NORTH/WEST ACROSS THE CWFA AFTER THE INITIAL WAVE OF PCPN COMES THROUGH. THE TROWAL FEATURE ACTUALLY SETS UP QUITE FAR NORTH OF THE UPPER LOW CENTER... WHICH INCLUDES ONLY THE NW CORNER OR THE CWFA. THERE IS ALSO THE ISSUE OF POSSIBLE FREEZING RAIN NORTH OF INTERSTATE 96. MODELS INDICATE THAT COLDER AND DRIER AIR IS TUGGED SOUTH INTO THE NRN CWFA TOWARD 06Z SUN AS NORTHERLY FLOW STRENGTHENS. SUB FREEZING SFC TEMPS ARE SHOWN IN SOME OF THE MODEL GUIDANCE AFTER 06Z SO IT IS ENTIRELY POSSIBLE WE WILL SEE SOME ICING AS WELL... ESPECIALLY SINCE THIS IS THE SAME TIME THAT THE H8 WARM WEDGE IS PULLING WWD ON THE NORTH SIDE OF THE UPPER LOW. SYSTEM BECOMES VERTICALLY STACKED OVER LAKE HURON DURING THE DAY SUNDAY SO WILL BE SLOW TO EXIT THE REGION. THE HEAVIEST PRECIPITATION IN THE DEFORMATION ZONE/TROWAL SHOULD DIMINISH BY 18Z.... BUT SOME SNOW SHOWERS SHOULD LINGER BEYOND 18Z IN STRONG COLD ADVECTION PATTERN. NW WINDS WILL BE STRONG AS WELL ON SUNDAY... SO CERTAINLY AN UGLY DAY. THINGS SHOULD FINALLY BEGIN TO IMPROVE ON SUNDAY NIGHT AS RIDGING APPROACHES. && .LONG TERM...(318 PM EDT FRI MAR 27 2009) (MONDAY THROUGH FRIDAY) AN ACTIVE WEATHER PATTERN IS EXPECTED NEXT WEEK. THE MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH WEDNESDAY...BUT THEN DIVERGE CONSIDERABLY. THUS...CONFIDENCE ABOUT THE OVERALL EVOLUTION IS LESS TOWARD THE END OF THE WEEK. RAIN CHANCES WILL BE ON THE INCREASE MONDAY NIGHT AND MORE SO ON TUESDAY AS A PLAINS LOW PUSHES AN OCCLUDED FRONT THROUGH THE CWA LATE ON TUESDAY. A 50 KT LLJ WILL PUSH GULF MOISTURE NORTHWARD AND INTERACT WITH MODERATE DNVA AHEAD OF THE UPPER WAVE. THAT SHOULD RESULT IN A GOOD CHANCE OF RAIN BY TUESDAY. FORECAST SOUNDINGS SUGGEST THE POTENTIAL FOR SOME TO SNOW TO MIX WITH THE RAIN PRIOR TO THAT ON MONDAY NIGHT. COOLER AIR WILL WRAP IN BEHIND THE OCCLUDED FRONT TUESDAY NIGHT. MIXED PCPN SEEMS THE WAY TO GO AS THE SHORT WAVE MOVES THROUGH THE GREAT LAKES. WE/LL KEEP THE MENTION OF MIXED RAIN/SNOW IN THE GRIDS THU/THU NIGHT AS THE UPPER TROUGH AXIS PASSES THROUGH. && .AVIATION...(1128 PM EDT FRI MAR 27 2009) VFR CONDITIONS ARE EXPECTED THROUGH SATURDAY AFTERNOON. CONDITIONS WILL RAPIDLY DETERIORATE AS THE RAIN MOVES IN WITH GUSTY NORTHEAST SURFACE WINDS. WHILE NOT IN THE TAFS...WET BULB TEMPERATURES NEAR FREEZING ALONG THE I-96 TAF SITES WHEN THE RAIN MOVES IN AROUND 10 PM...IT WOULD NOT BE OUT OF THE QUESTION THERE COULD BE FREEZING RAIN. CIGS/VIS WILL FALL INTO THE MVFR RANGE WITHIN A SHORT TIME OF THE RAIN STARTING (AROUND 8 PM SOUTH AND 10 PM NORTH). && .MARINE...(430 PM EDT FRI MAR 27 2009) SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SATURDAY NIGHT AND SUNDAY AS NORTH FLOW INTENSIFIES TO 30 KNOTS OR SO. && .HYDROLOGY...(430 PM EDT FRI MAR 27 2009) CURRENT THINKING IS THAT QPF AMOUNTS WILL BE ROUGHLY 0.50 TO 1.00 INCHES WITH THE STORM SATURDAY NIGHT AND SUNDAY. THE HEAVIEST AMOUNTS SHOULD BE WITHIN THE TROWAL/DEFORMATION FEATURE...WHICH SHOULD AFFECT THE NW PORTION OF THE CWFA. OF COURSE THAT SHOULD END UP BEING PREDOMINATELY SNOW. IN GENERAL WOULD NOT EXPECT ANY SIGNIFICANT HYDRO ISSUES FROM THIS EVENT. HOWEVER SOME RISES ON THE MAINSTEM RIVERS ARE CERTAINLY POSSIBLE IN THE DAYS FOLLOWING THE EVENT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WINTER STORM WATCH... SATURDAY NIGHT AND SUNDAY... MASON... LAKE... OSCEOLA... OCEANA AND NEWAYGO COUNTIES. LM...NONE. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: 93 AVIATION: WDM MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Mar 27, 5:03 AM EDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 503 AM EDT FRI MAR 27 2009 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 503 AM EDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM COULD BRING SOME HAZARDOUS WEATHER TO THE REGION SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW AND SLEET WILL BE POSSIBLE MAINLY NORTH OF A HOLLAND TO ALMA LINE. SOUTH OF THIS LINE THERE COULD BE SOME THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-280915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 503 AM EDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES MAY BE NEEDED BEGINNING SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:27 PM EDT | Winter Weather Advisory | GRR | Lake, Mason, Oceana | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.